# SDR DALA1400223718

- Difficulty date: January 17, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 44,820 hours, 18,278 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A156725
- Condition: Damaged
- Location: Bs 351.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AROUND THE AFT E/E DOOR LATCH HOLE ON THE LOWER FRAME WEB AT BS 351.2 AND BL 0.   DAMAGE CAUSED BY POSSIBLE IMPROPER RIGGING OF THE E/E DOOR THE DAMAGE WAS CUT OUT AND REPAIRED IAW SRM 51-70-13, REPAIR 1.
